Stories
Slash Boxes
Comments
NOTE: use Perl; is on undef hiatus. You can read content, but you can't post it. More info will be forthcoming forthcomingly.

All the Perl that's Practical to Extract and Report

The Fine Print: The following comments are owned by whoever posted them. We are not responsible for them in any way.
 Full
 Abbreviated
 Hidden
More | Login | Reply
Loading... please wait.
  • IIRC, at this point the nicotine should be gone from your body, so you're coping with psychological rather than physical withdrawal symptoms. Drink lots of water and hang in there.

    • Re:Congratulations (Score:3, Insightful)

      by Ovid (2709) on 2003.04.11 15:40 (#19051) Homepage Journal

      The nicotine isn't gone. I'm using the Patch, but I guess that means it's still the the psychological aspect. I've also discovered that placement of the patch is very important. If I place it too close to my heart, it races. I also placed it on my stomach on my left side and periodically develop sharp pains in the major leg artery on my left side. If I keep the Patch on my arms, I don't seem to have a problem.